MathSciNet Relay Station
MathSciNet bibliographic data
MR1181707 (93d:34060) 34C10 (34E99)
Rovder, Jozef Asymptotic and oscillatory behaviour of solutions of a linear differential equation. Asymptotic methods in analysis and combinatorics. J. Comput. Appl. Math. 41 (1992), no. 1-2, 41–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement